MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL, INC. EARLOOP MASK PROCEDURAL L2; SURGICAL MASK

CROSSTEX INTERNATIONAL, INC. EARLOOP MASK PROCEDURAL L2; SURGICAL MASK
Model Number GCPBL100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Local Reaction (2035)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Crosstex received a report from (b)(6), distributor of crosstex earloop procedural face masks, reporting 3 occurrences of rash which occurred after user facility personnel wore the reported face masks.Additionally, user facility personnel reported a "strong chemical odor." all symptoms were resolved after masks were removed and no further medical intervention was required.A device history review and retain testing on the reported lot were performed which identified no anomalies in the reported lot of product, including no noted chemical odor from the retain face masks.At this time, the complaint product has not been returned for investigation.In a review of complaints, no similar incidents have been reported on the crosstex earloop procedural face mask.Crosstex will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
The user facility reported that when wearing the crosstex procedural earloop mask, 3 staff members noted rashes on their face and a "strong chemical smell." all symptoms were resolved by removing the mask.No further medical intervention was required and no further reports of harm or adverse reaction were reported from the facility.

Brand Name
EARLOOP MASK PROCEDURAL L2
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL, INC.
10 ranick road
hauppauge NY 11788
MDR Report Key12475273
Report Number2433773-2021-00003
Device Sequence Number3779856
Product Code FXX
UDI-Device Identifier10732224120383
UDI-Public10732224120383
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberGCPBL100
Device Catalogue NumberGCPBL100
Device Lot Number20210125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1